Isometric Embedding of Busemann Surfaces into $L_1$

Jérémie Chalopin 1 Victor Chepoi 2 Guyslain Naves 2
1 DALGO - Algorithmique Distribuée
LIS - Laboratoire d'Informatique et Systèmes
2 ACRO - Algorithmique, Combinatoire et Recherche Opérationnelle
LIS - Laboratoire d'Informatique et Systèmes
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02268738
Contributor : Victor Chepoi <>
Submitted on : Wednesday, August 21, 2019 - 2:39:40 PM
Last modification on : Friday, September 6, 2019 - 2:57:09 PM

Identifiers

Collections

Citation

Jérémie Chalopin, Victor Chepoi, Guyslain Naves. Isometric Embedding of Busemann Surfaces into $L_1$. Discrete and Computational Geometry, Springer Verlag, 2015, 53 (1), pp.16-37. ⟨10.1007/s00454-014-9643-0⟩. ⟨hal-02268738⟩

Share

Metrics

Record views

11